Discrepancy estimates for generalized polynomials

Abstract : We obtain an upper bound for the discrepancy of the sequence ([p(n) a] ss) n= 0 generated by the generalized polynomial [p(x) a] ss, where p(x) is a monic polynomial with real coefficients, a and ss are irrational numbers satisfying certain conditions.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02075688
Contributor : Aigle I2m <>
Submitted on : Thursday, March 21, 2019 - 3:09:43 PM
Last modification on : Friday, March 22, 2019 - 1:25:39 AM

Identifiers

Collections

Citation

Anirban Mukhopadhyay, Olivier Ramare, G.K. Viswanadham. Discrepancy estimates for generalized polynomials. Monatshefte für Mathematik, Springer Verlag, 2018, 187 (2), pp.343-356. ⟨10.1007/s00605-017-1119-x⟩. ⟨hal-02075688⟩

Share

Metrics

Record views

25